# SDR AALA20171115015

- Difficulty date: November 15, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 66,548 hours, 8,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D01221
- Condition: Failed
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. PASSENGER DOOR 3L FAILED ON EPAS CIRCUITRY MODE SELECT SWITCH TEST ITEM 2B (3) PROCEDURE (F). REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY PACK ON 3L DOOR PER AMM 52-11-20. OPERATIONS CHECK GOOD.
